Welcome, Guest. Please login or register.
August 06, 2020, 03:30:33 pm

Login with username, password and session length


Members
  • Total Members: 35450
  • Latest: M2584
Stats
  • Total Posts: 755514
  • Total Topics: 63823
  • Online Today: 366
  • Online Ever: 4912
  • (November 13, 2019, 02:56:14 am)
Users Online
Users: 1
Guests: 309
Total: 310

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Genvoya itching and rash  (Read 1306 times)

0 Members and 1 Guest are viewing this topic.

Offline Telematic

  • Member
  • Posts: 3
Genvoya itching and rash
« on: February 28, 2019, 05:13:27 am »
Has anyone developped some itching or rashes when taking Genvoya? Is is it normal or could be an allergic reaction?

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 15,798
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Genvoya itching and rash
« Reply #1 on: February 28, 2019, 05:28:02 am »
Hiya

Welcome to the forum, ill move this post so it can work as you introduction thread to the forum members. Perhaps you can tell us a bit about yourself?

Quote
Has anyone developped some itching or rashes when taking Genvoya? Is is it normal or could be an allergic reaction?

I presume you are HIV positive and taking this as treatment? Did you only recent start Genvoya or switch to it?

Rash in short should be checked by a doctor as just about everything and nothing can cause a rash and, if it is a reaction to the meds its wise to have it checked out sooner.

Hope the rash settles soon though, I personally hate rashes & being itchy.

Best, Jim

HIV 101 - Everything you need to know
HIV 101
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline Telematic

  • Member
  • Posts: 3
Re: Genvoya itching and rash
« Reply #2 on: February 28, 2019, 06:02:05 am »
Hi Jim, thanks for the answer.
I was diagnosed on May 2018. I had started treatment with Tivicay and Descovy. it worked well for 5 months, but the doctor decided to switch to Triumeq which had to be discontinued after 3 months due to to strong reactions. Then I started 3 weeks ago with Genvoya and some minor itching and rash appeared. The doctor said I should continue if the problems dont get severe.
I wish I could go back to Tivicay and Descovy...

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 15,798
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Genvoya itching and rash
« Reply #3 on: February 28, 2019, 06:13:06 am »
Hi Telematic,

Thanks for the update, was there any reason given for the switch away from Tivicay and Descovy to begin with?

Quote
Then I started 3 weeks ago with Genvoya and some minor itching and rash appeared. The doctor said I should continue if the problems dont get severe.

Okay well I hope it settles, you are not taking any-other medication?

If its bothering you I would say go back again to talk to the doctor. In the meantime perhaps speak to a GP and/or qualified pharmacist in the meantime, you might be able to take an antihistamine to reduce the issue.

Jim
HIV 101 - Everything you need to know
HIV 101
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline Telematic

  • Member
  • Posts: 3
Re: Genvoya itching and rash
« Reply #4 on: February 28, 2019, 09:58:28 am »
Hi Jim,

Thanks again for your suggestions. The reason for switching in the first place was to get one pill only instead of two...
Im pre diabetic and take glucophage (reduced dosis since treatment started) and januvia. Also allopurinol for uric acid control.

Offline Marcanthony

  • Member
  • Posts: 48
Re: Genvoya itching and rash
« Reply #5 on: March 03, 2019, 02:44:15 am »
Hello. Yes I had the same when I first started Genvoya. Itchy hands, face, strange dreams etc. It settled down after 3 weeks and had zero side effects after that. Ive just been moved from Genvoya to Truvada and Tivicay because it wasnt controlling the virus well enough. I hope it works well for you as I thought it was a great drug

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 15,798
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Genvoya itching and rash
« Reply #6 on: March 03, 2019, 04:24:21 am »
Hi Jim,

Thanks again for your suggestions. The reason for switching in the first place was to get one pill only instead of two...
Im pre diabetic and take glucophage (reduced dosis since treatment started) and januvia. Also allopurinol for uric acid control.

Yeah, okay well try to if the suggestion helps but do see the doctor.
Keep us posted

Jim
HIV 101 - Everything you need to know
HIV 101
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

 


Terms of Membership for these forums
 

© 2020 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.